It’s been a long day at work, and you have a splitting headache. The kids are yelling, and supper must just, somehow, have to miraculously arrive on the plates. And you have to check their homework. The solution, you do know, is paracetamol, but which one? The “normal” tablet or an effervescent tablet like Cipladon which comes in 1000mg and 500mg sweetened options?
Usually, a standard paracetamol tablet takes about an hour to work, but Cipladon’s fizzy paracetamol tablets take 15 minutes to work.1
Why do Cipladon’s 1000mg and 500mg tablets work faster than other paracetamol tablets?
The short answer as to why Cipladon’s paracetamol tablets work faster than ordinary tablets is that they fizz. Cipladon contains both citric acid and sodium bicarbonate which dissolve and bubble when you put them in water: take Cipladon 1000mg and/or 500mg by dissolving it in water to make a fizzy drink.
Generally, the body absorbs liquid medicines more quickly than medicines in tablet form. But that’s not all: the addition of the fizz does more than make the medicine easier to take. There is science behind using both of these ingredients. Firstly, citric acid adds the fizz and the sodium bicarbonate goes one better: it changes the acid level of our stomach so that the liquid medicine moves more quickly into the first part of the small intestine (duodenum). Here the paracetamol in Cipladon is absorbed by the body and gets to work, relieving pain faster than ordinary paracetamol tablets.2
Can I take Cipladon on an empty stomach?
Having just got home from work, and preparing supper, the first thing to be done, you’re wondering if you can take Cipladon on an empty stomach.
Yes, you can take Cipladon on an empty stomach. Remember, though, that if Cipladon has been prescribed by your doctor, as with all medication, follow their instructions.3
What is the difference between Cipladon 500mg and 1000mg?
Like with so many questions, there’s a short answer and a long answer to this question. The short answer is that one contains more paracetamol than the other, and the one that contains less, Cipladon 500mg, also has an orange flavor that is sweetened. Below we give you more details about the difference between the two, and how both adults and children can use them to help relieve pain and fever.
Cipladon 500mg is a sweetened tablet that dissolves in water making a pleasant-tasting fizzy drink. This means that it is especially good for children who like to believe that all medicine tastes horrible. The dosages for children and adults are below:
- 1 – 2 tablets for pain and in at least 200 ml of warm water
- doses should be at least 4 hours apart
- maximum of 4 doses in a 24-hour period4
- between 6 and 12 years old: ½ – 1 tablet dissolved in water
- doses should be at least 4 hours apart
- maximum of 4 doses in a 24-hour period5
- not recommended for children younger than 6 years old
- do not give paracetamol to children for more than 3 days without consulting a healthcare professional
Note: Before you give your child medicine, make sure that you will be giving them the correct dose. Please read our useful guide on how much paracetamol to give your child, and how often.
Cipladon 1000mg dissolves in water to make a clear, fizzy drink. The dosages for adults, the elderly, and children aged 16 years and over, are below.
- One tablet up to four times, daily
- Maximum dose of 4 tablets in 24 hours
To summarize: both Cipladon 500 and 1000 dissolve in water to make a fizzy drink. This not only makes for faster pain relief but it’s much easier to dose for children especially those who have difficulty swallowing a tablet.
Cipladon 500mg is easy to give, tastes great, and relieves pain and fever f-f-faster! The fizz works!
How to use Cipladon 500mg and Cipladon 1000mg effervescent tablets
Disclaimer: The information on this site should not be used as a substitute for professional medical care or advice. Contact a health care provider if you have questions about your health.
- How Long Does It Take Paracetamol To Work? NHS 111 Wales [Online] Available from https://111.wales.nhs.uk/encyclopaedia/p/article/paracetamolforadults/ 12/12/2022
- Dubray C, Maincent P, Milon J.Y., 2021. From the pharmaceutical to the clinical: the case for effervescent paracetamol in pain management. A narrative review. Current Medical Research and Opinion. [Online] Available from <https://pubmed.ncbi.nlm.nih.gov/33819115/ > 12/12/2022
- TabletWise. no date. Cipladon Tablet. TabletTree [Online] Available from <https://www.tabletwise.net/cipladon-tablet> 12/12/2022
- Paracetamol for adults. National Health Services [Online] Available from <https://www.nhs.uk/medicines/paracetamol-for-adults/> 19/05/2022
- Paracetamol for children National Health Services [Online] Available from <https://www.nhs.uk/medicines/paracetamol-for-children/> 26/04/2022